`a`
Related Articles
1

Lipschitz continuity of free boundary in the continuous casting problem with divergence form elliptic equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 261 - 277, 2015

Aram L. Karakhanyan - (email)

 Abstract       References       Full Text      Related Articles

2

Singular limit analysis of a reaction-diffusion system with precipitation and dissolution in a porous medium

Networks and Heterogeneous Media  Volume 9, Issue 4, Pages : 669 - 682, 2014

Danielle Hilhorst - (email), Hideki Murakawa - (email)

 Abstract       References       Full Text      Related Articles

3

Center manifolds and attractivity for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1193 - 1230, 2014

Roland Schnaubelt - (email)

 Abstract       References       Full Text      Related Articles

4

Long-time behavior for a class of degenerate parabolic equations

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2873 - 2892, 2013

Hongtao Li - (email), Shan Ma - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

5

Finite speed of propagation and algebraic time decay of solutions to a generalized thin film equation

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 543 - 566, 2013

Lihua Min - (email), Xiaoping Yang - (email)

 Abstract       References       Full Text      Related Articles

6

Singular limits for the two-phase Stefan problem

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 5379 - 5405, 2013

Jan Prüss - (email), Jürgen Saal - (email), Gieri Simonett - (email)

 Abstract       References       Full Text      Related Articles

7

The supercooled Stefan problem in one dimension

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 845 - 859, 2011

Lincoln Chayes - (email), Inwon C. Kim - (email)

 Abstract       References       Full Text      Related Articles

8

The Stefan problem with temperature-dependent thermal conductivity and a convective term with a convective condition at the fixed face

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1209 - 1220, 2010

Adriana C. Briozzo - (email), María F. Natale - (email), Domingo A. Tarzia - (email)

 Abstract       Full Text      Related Articles

9

Stability of the travelling wave in a 2D weakly nonlinear Stefan problem

Kinetic and Related Models  Volume 2, Issue 1, Pages : 109 - 134, 2009

Claude-Michel Brauner - (email), Josephus Hulshof - (email), Luca Lorenzi - (email)

 Abstract       Full Text      Related Articles

10

A fourth order nonlinear degenerate parabolic equation

Communications on Pure and Applied Analysis  Volume 7, Issue 3, Pages : 617 - 630, 2008

Changchun Liu - (email)

 Abstract       Full Text      Related Articles

11

Quasi-static evolution of polyhedral crystals

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 2, Pages : 309 - 320, 2007

Przemysław Górka - (email)

 Abstract       Full Text      Related Articles

12

On a certain degenerate parabolic equation associated with the infinity-laplacian

DCDS Supplements  Volume 2007, Issue Special, Pages : 18 - 27, 2007

Goro Akagi - (email), Kazumasa Suzuki - (email)

 Abstract       Full Text      Related Articles      

13

Nonlinear degenerate parabolic equations for a thermohydraulic model

DCDS Supplements  Volume 2007, Issue Special, Pages : 399 - 408, 2007

Takesi Fukao - (email), Masahiro Kubo - (email)

 Abstract       Full Text      Related Articles      

14

On the pointwise jump condition at the free boundary in the 1-phase Stefan problem

Communications on Pure and Applied Analysis  Volume 4, Issue 2, Pages : 357 - 366, 2005

Donatella Danielli - (email), Marianne Korten - (email)

 Abstract       Full Text      Related Articles

15

On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1081 - 1104, 2003

Kenneth Hvistendahl Karlsen - (email), Nils Henrik Risebro - (email)

 Abstract       Full Text      Related Articles

16

Fractal dimension of attractors for a Stefan problem

DCDS Supplements  Volume 2003, Issue Special, Pages : 281 - 287, 2003

Michael L. Frankel - (email), Victor Roytburd - (email)

 Abstract       Full Text      Related Articles      

17

Global existence and uniqueness for a hyperbolic system with free boundary

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 763 - 780, 2001

Tong Yang - (email), Fahuai Yi - (email)

 Abstract       Full Text      Related Articles